# SDR REXA2014060800576

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 16,669 hours, 10,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LOCATOR SIGN IS MISSING RED EMER CALL LIGHT, AFT SIGN.  INSTALLED NEW LENS CAP ASSEMBLY IAW AMM 26-60-10, PN BFS-0953-903.
